Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
Spectra analysis of the two-dimensional elliptic billiards 期刊论文
ACTA PHYSICA SINICA, 2005, 卷号: 54, 期号: 10, 页码: 4538-4542
Authors:  Xu, XY;  Zhang, YH;  Huang, FZ;  Lin, SL;  Du, ML;  Lin, SL , Shandong Normal Univ, Coll Phys & Elect, Jinan 250014, Peoples R China.
Adobe PDF(196Kb)  |  Favorite  |  View/Download:110/14  |  Submit date:2012/08/29
Equilateral Triangular Billiards  Classical Orbits  Quantum Spectra  Atoms  
Quantum spectra and classical orbits in two-dimensional equilateral triangular billiards 期刊论文
CHINESE PHYSICS LETTERS, 2005, 卷号: 22, 期号: 1, 页码: 9-11
Authors:  Lin, SL;  Gao, F;  Hong, ZP;  Du, ML;  Lin, SL , Shanghai Jiao Tong Univ, Dept Phys, Jinan 250014, Peoples R China.
Adobe PDF(214Kb)  |  Favorite  |  View/Download:102/20  |  Submit date:2012/08/30
Periodic-orbits  Magnetic-field  Ionization  Electrons  Atoms  Well